MAUDE Adverse Event Report: TRINITY BIOTECH USA CAPTIA NMT SYPHILIS IGM KIT

TRINITY BIOTECH USA CAPTIA NMT SYPHILIS IGM KIT
Model Number 2329360
Medical Device Problem Codes Component Misassembled (4004); Unclear Information (4052)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This device is manufactured for export only and not sold in the us.The event occurred in (b)(6) and was reported as a field safety corrective action to hpra.
 
Event or Problem Description
A customer complaint was received stating that the labels for the positive and negative controls were on the wrong bottles.The customer provided photographs of the controls which confirmed the kit they had received did have the controls labelled incorrectly.The customer found the error prior to using the kit.

Brand Name
CAPTIA NMT SYPHILIS IGM KIT
Common Device Name
CAPTIA NMT SYPHILIS IGM KIT
Manufacturer (Section D)
TRINITY BIOTECH USA
2823 girts road
jamestown NY 14701
MDR Report Key11841154
Report Number1318654-2021-00002
Device Sequence Number16956395
Product Code LIP
UDI-Device Identifier05391516745048
UDI-Public05391516745048
Combination Product (Y/N)N
Initial Reporter CountryEI
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall,Relabeling
Type of Report Initial
Report Date (Section B) 05/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/28/2022
Device Model Number2329360
Device Catalogue Number2329360
Device Lot Number125
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2021
Initial Report FDA Received Date05/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;